# SDR DALA2022030901533

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,081 hours, 27,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 [AD.AA] RH ENGINE DRAG FITTING CLAMP UP HOLES WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #3 CORROSION ON FITTING AT 4 OCLOCK POS, HOLE #4 CORROSION ON SKIN AT 7 OCLOCK POS AND HOLE #5 CORROSION ON SKIN AT 6 OCLOCK POS. IN REF. TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00127: HOLE #3 CORROSION ON FITTING AT 4 OCLOCK POS, HOLE #4 CORROSION ON SKIN AT 7 OCLOCK POS AND HOLE #5 CORROSION ON SKIN AT 6 OCLOCK POS. WERE REPAIRED PER ERA 584956-14AD REV.C. SECTION VI: PERMANENT REPAIR AND ETI-57-22-039 REV.5. (2145166)
